# SDR AALA20021830

- Difficulty date: December 17, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N76200
- Make and model: Doug DC-9-83
- Aircraft serial: 53290
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND AFT LOWER CORNER OF FORWARD GALLEY DOOR CUTOUT CUSP WEB CORRODED STATION 198-200.  INSTALLED DOUBLER PER AARD 53-00-00-02.  (M)
